MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7333-24
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that the luer-lock broke off a smiths medical cadd administration set while it was in use with the pump.The issue occurred immediately and there was no clinical or patient injury.
 
Additional Manufacturer Narrative
Other, other text: one (1) pictures was received for evaluation.The sample luer is broken.No samples were received for evaluation.The following are relevant documents which were reviewed and deemed adequate and correct with respect to testing and inspection activities: pm-297 rev.113 ? ay, admin set, tsd volume.Pm-302 rev.101 - rra process monitoring: accuracy, leak and pull testing.Qp 67-7071 rev 114 ? deltec tpn/frra/stdrra.The following operations were reviewed, in order to verify that the operations were properly performed, also records were reviewed, in order to ensure that complied with gmp?s requirements and shm procedures: the bonding operation in all joins were reviewed in order to verify that the operation was correctly performed by the operator; no discrepancies were found.Verify that production personnel was performing visual inspection in order to detect delamination or any other workmanship defects; no discrepancies were found.The bin holding the filters was reviewed in order to verify that no damaged or broken filters were present; no discrepancies were detected.Training records were reviewed, operators are trained in the procedures reviewed; no discrepancies were found.Four (4) samples of the production floor were tested using a hydrostat vessel [cal.Id: 8.0088; due date: january 2021].No discrepancies were detected during leak testing; successfully passed.Production personnel performs a 100% visual inspection in order to verify that the joins of the filter following below criteria: minimum tube engagement is to edge of filter.Tube back out is not greater than 0.030?, using 0.030? pin.Delamination of 0.187? is acceptable, using td 0672 gage.Production performs a leak test to 4 units at shift start up, the end of every shift, the beginning of every job, the end of every job; a new lot of materials/components or equipment adjustment.Quality personnel takes a sample of fifteen (15) units every two (2) hours, prior to placing product in bag, in order to verify that tubes following the below criteria: for tube to tube bonds: bond engagement to be within 0.250" and 0.375".For tube to component bonds: verify tubing bonds are bottomed out or within 0.030" of component stops.Filter following below criteria: workmanship defect.Proper housing welds.Proper orientation.The tests are properly performed.The most probable root cause is the material was damaged after it left shm facility.No actions are required since it is unlikely that the material become damaged during the manufacturing process.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10365187
Report Number3012307300-2020-07809
Device Sequence Number2888329
Product Code FPA
UDI-Device Identifier10610586043239
UDI-Public10610586043239
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/06/2025
Device Model Number21-7333-24
Device Catalogue Number21-7333-24
Device Lot Number3915954
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/06/2020
Supplement Date Received by Manufacturer10/03/2020
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1